SciELO - Scientific Electronic Library Online

 
vol.20 issue2Optimal control of a SIR epidemic model with general incidence function and a time delays author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

OTAKE, Shuichi  and  SHASKA, Tony. Some remarks on the non-real roots of polynomials. Cubo [online]. 2018, vol.20, n.2, pp.67-93. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462018000200067.

Sea f ∈ ℝ (t) dada por f(t, x) = xn + t · g(x) y β1 < · · · < βm las diferentes raíces reales del discriminante ∆(f,x)(t) de f(t, x) con respecto de x. Sea γ el número de raíces reales de . Para todo ξ > |βm|, si n − s es impar entonces el número de raíces reales de f(ξ, x) es γ + 1, y si n − s es par entonces el número de raíces reales de f(ξ, x) es γ, γ + 2 si ts > 0 o ts < 0, respectivamente. Un caso especial del resultado anterior es construyendo una familia de polinomios irreducibles sobre ℚ de grado n ≥ 3 con muchas raíces no-reales y grupo de automorfismos Sn

Keywords : Polynomials; non-real roots; discriminant; Bezoutian; Galois groups.

        · abstract in English     · text in English     · English ( pdf )